help me (fake ecstasy/laced perhaps)

Discussion in 'Self Harm & Substance Abuse' started by poison, May 15, 2010.

Thread Status:
Not open for further replies.
  1. poison

    poison Well-Known Member

    i did 2 fake/laced E last night around 10-11pm and was completely disassociated and thought aliens had taken residence inside my body. humans looked foreign and the high lasted forever but also took quite a long time to kick in. bad dysphoria and strong stimulation, found it difficult to close my eyes or sleep. finally fell asleep around 8:30am. i'm still feeling very detached but the feelings of fear and paranoia are pretty much gone. i literally have no idea what drug i did last night. i googled for hours last night and even tried official E forums but to no avail. i'm in fear that i've triggered an underlying mental condition as i used to struggle with dissociative episodes before except they were very brief and more intense.

    can anyone tell me what it might have been that i took? i can give more details if necessary.
     
  2. nobodyandeverybody

    nobodyandeverybody Active Member

    they press ecstasy with ketamine sometimes
     
  3. poison

    poison Well-Known Member

    i was thinking about ketamine but isn't k usually pleasent? and doesn't it kick in faster?
     
  4. nobodyandeverybody

    nobodyandeverybody Active Member

    i've seen it make people really jittery, and make your thoughts as you described
     
  5. Lovecraft

    Lovecraft Well-Known Member

    Ketamine is anesthetic, but also hallucinogenic. I can't see it making you stay awake, but I suppose it's possible you were just thinking that was the case.
     
  6. Kaos General

    Kaos General Well-Known Member

    What you took wasnt ecstacy, it was mephedrone and ketamine pills.

    There are a hell of a lot of them going around at the moment and what you experienced was the ketamine. The mephedrone counteracts that by giving you energy which is why you stayed awake and hallucinated.
     
  7. poison

    poison Well-Known Member

    this sounds spot on. one of the worst experiences of my life, it was really terrible.

    ty.
     
  8. Kaos General

    Kaos General Well-Known Member

    Its ok its because its the first time youve took them and wasnt expecting it. Its the persons fault who sold them to you they should have told you what they were
     
  9. Friend

    Friend Well-Known Member

    Could you give more details?

    About six months ago I took a pill of E and it was a horrible experience. As it came on I went into a fullblown panic attack where I went outside, took a couple drags while pacing and thinking to myself weird jumbled thoughts like, "This is horrible, I may have to kill myself, I'm such an awful person, I haven't even been in touch with life at all. No, I must survive, the goodness of humanity is going to win out and triumph over all evil, the only way out may be suicide, no, humanity is going to win." My thoughts made absolutely no sense, I was bounced back and forth between the antipodes of the mind like it were a game of ping pong, and that panic never fully left this time for some reason. I used to do a lot of ecstacy in the 90s and it was great, euphoria and dancing all by myself was just fine. The comedowns were horrible but that's to be expected. All I can say is If this is today's E, that is not the same E that I remember from 15 years ago.
     
  10. suicidal maniac

    suicidal maniac Well-Known Member

    I think it might have been a bad pill.
     
  11. Ed.

    Ed. Well-Known Member

    Unfortunately, pills can be made of absolutely anything. I've had a bad experience with them myself.
    <mod edit: *sparkle* : promoting drugs>

    As to your head being a mess, I wouldn't worry about it, stay off all mind-altering substances for a week and I bet you'll feel as normal as you can be =P
     
    Last edited by a moderator: May 17, 2010
  12. Kaos General

    Kaos General Well-Known Member


    That sounds like speed and ketamine pills. Its rare these days to get any pills that have ecstacy in it because of the pure fact you can buy MDMA powder now so it kinda cuts all the need for pills
     
  13. Friend

    Friend Well-Known Member

    You might be right about that. The reason the adverse reaction occured was probably because my expectations were for mdma, but what I got was nowhere near it. Whatever it was, it was speed mixed with some drug that I have never tried before, so I might be in agreement that that was ketamine, being as I've never tried that one. People shouldn't be handing out special k to others without their being made aware of it, that's nearly as lame as sprinkling dmt on someone's bowl without warning them.
     
  14. Ed.

    Ed. Well-Known Member

    HEY >=( i was not promoting drugs.
     
Thread Status:
Not open for further replies.